# SDR SIMA20130109026

- Difficulty date: January 9, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,596 hours, 29,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CABIN EMERGENCY LIGHT STRIP WIRE CONNECTOR IS MISSING BY FRAME 43, LEFT EMERGENCY EXIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW PIN AND CONNECTOR IAW EMB145 SWPM 20-50-00 AND20-50-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
